Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 3, Pages 237-248
http://dx.doi.org/10.1155/S1048953301000193

The asymptotic behavior of elementary symmetric functions on a probability distribution

1Institute for Information Transmission Problems, 19 Bolshoi Karetny Lane, Moscow 101447, Russia
2National University of Ireland, Institute for Nonlinear Science, Department of Physics, University College, Cork, Ireland
3Institute of Information Transmission Problems, Russian Academy of Science, 19 Bolshoi Karetny Lane, Moscow 101447, Russia

Received 1 July 1999; Revised 1 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. S. Kozyakin and A. V. Pokrovskii, “The asymptotic behavior of elementary symmetric functions on a probability distribution,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 3, pp. 237-248, 2001. https://doi.org/10.1155/S1048953301000193.